# SDR CALA2025061705619

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 328 FLOORBEAM RBL55 CORRODED ON UPPER SURFACE.  SRM 53-10-51 2R-7 PGS.1-30 REMOVED CORROSION ON FLOOR BEAM STA 328 RBL55 ORIG .125 DEPTH .021 REMAINING MATERIAL .104. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51. REPAIRED THE FLOORBEAM IAW SRM 53-10-51-2 R-7.
